How To Deal With Dizziness During Menstruation?
At night, during menstruation I often feel dizzy, is there a medicine that is recommended to relieve the dizziness I experience Dizziness during menstruation I experience after I give birth and follow KB
Good evening, thanks for asking at HealthReplies.com. Dizziness that occurs during menstruation or after the use of hormonal birth control such as injectable birth control, is usually influenced by hormonal imbalance at that time. The condition for this treatment is to balance the hormone, the best and safest way is to wait for the menstrual period to finish.
But if the dizziness is unbearable, you may take over-the-counter pain relievers or headache medications by first reading the rules of use. In addition, support also by limiting physical activity, not delaying eating, avoiding exposure to cigarette smoke and pollution, adequate rest and managing stress well. If it is still unbearable, consult the obstetrician whether this is indeed related to the direct injection of birth control or not. If so, discuss and consider looking for other methods of contraception that are more comfortable for you because this might not be right for you.
But if the obstetrician assesses this actually has nothing to do with the menstrual cycle or family planning injections, check yourself with a neurologist. Because maybe this is actually a form of neurological disorders such as migraines, tension headaches or the like, which is triggered by menstrual conditions. For example because of pain, because of decreased blood pressure, due to blood loss, fatigue or the like. The handling you will receive later depends on the results of this inspection. So, hopefully answering your question.